# SDR SWIA200718412

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 10,377 hours, 9,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5853 - EMERGENCY LIGHTS INOP.  REPLACED NR 1, NR 2, NR 3 AND NR 4 EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51-04.  OPS CHECK GOOD, P/N 1 - AD-2013-1A, S/N OFF - 50465, P/N 2 - AD-2013-1A, S/N OFF 66819, P/N 3 - AD-2013-1A, S/N OFF - 74749, P/N 4 - AD-2013-1A, S/N OFF - 64816.
